MathSciNet Relay Station
MathSciNet bibliographic data
MR705836 58C27
Janeczko, Stanisław On algebraic criteria for $k$-determinacy of germs of smooth functions on manifolds with boundary. Demonstratio Math. 15 (1982), no. 4, 1113–1123.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement